# SDR MALA964825

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826893
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3006 - DURING CLIMB-OUT FROM DTW, THE LEFT ELEVATOR HORN HEAT CAUTION LIGHT ILLUMINATED AND THE LEFT TRU CIRCUIT BREAKER POPPED.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE LEFT PROP DE-ICE BRUSH BLOCK AND C PHASE CIRCUIT BREAKER FUSE.  SYSTEM OPERATED SATISFACTORILY.  (M)
